# SDR REXA2012041000068

- Difficulty date: April 10, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 12,937 hours, 12,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL NR 4 WORN/GOUGED.  REMOVED AND REPLACED NR 4 LT SIDE SEAT RAIL IAW CRJ 200 AMM 53-01-11.  SEE CONTINUATION FOR DETAILS.  P/N N126-2075, TAG B13101 AAR SM-31.
